# SDR REXA201100006

- Difficulty date: January 3, 2011
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N8869B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7869
- Aircraft time: 16,992 hours, 14,474 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Condition: Activated
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

SMOKE TOILET CAUTION MSG AFTER TAKEOFF.  SUSPECT GLYCOL IN ECS SYSTEM.  PERFORMED ENGINE GROUND RUN IAW AMM 71-00-00.  RAN AT POWER FOR 15 MINUTES.  SMELL WENT AWAY AND NO SMOKE TOILET CAUTION MSG THROUGH THE ENTIRE RUN.  OK FOR SERVICE.
